On the regularity of optimal control for a parabolic system of order 2m

Le Matematiche. 1992;47(1):13-23


Journal Homepage

Journal Title: Le Matematiche

ISSN: 0373-3505 (Print); 2037-5298 (Online)

Publisher: Universit√† degli Studi di Catania

Society/Institution: University of Catania

LCC Subject Category: Science: Mathematics

Country of publisher: Italy

Language of fulltext: Italian, French, English

Full-text formats available: PDF



Ornella Fiodo

Salvatore Giuga


Peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 53 weeks


Abstract | Full Text

<p style="font-style: normal;"><span style="font-family: DejaVu Sans,sans-serif;">An optimal control problem for a parabolic operator of order <em>2m </em>with the boundary conditions containing the control is considered.</span></p> <p style="font-style: normal;"><span style="font-family: DejaVu Sans,sans-serif;">A regularity theorem for the parabolic problem and the regularity of the optimal control is proved.</span></p>